User menu

Cytomegalovirus retinitis after low-dose intravitreous triamcinolone acetonide in an immunocompetent patient: a warning for the widespread use of intravitreous corticosteroids.

Bibliographic reference Vertes , Dora ; Snyers, Bernadette ; De Potter, Patrick. Cytomegalovirus retinitis after low-dose intravitreous triamcinolone acetonide in an immunocompetent patient: a warning for the widespread use of intravitreous corticosteroids.. In: International Ophthalmology, Vol. 30, no. 5, p. 595-597 (2010)
Permanent URL http://hdl.handle.net/2078.1/125455
  1. Beer PM, Bakri SJ, Singh RJ et al (2003) Intraocular concentration and pharmacokinetics of triamcinolone acetonide after a single intravitreal injection. Ophthalmology 110(4):681–686
  2. Jonas BJ (2004) Intraocular availibility of triamcinolone acetonide after intravitreal injection. Am J Ophthalmol 137(3):560–562
  3. Saidel MA, Berreen J, Margolis TP (2005) Cytomegalovirus retinitis after intravitreous triamcinolone in an immunocompetent patient. Am J Ophthalmol 140(6):1141–1143
  4. Delyfer MN, Rougier MB, Hubschman JP et al (2007) Cytomegalovirus retinitis following intravitreal injection of triamcinolone: report of two cases. Acta Ophthalmol Scand 85:681–683
  5. Sekiryu T, Iida T, Kaneko H, Saito M (2008) Cytomegalovirus retinitis after intravitreal triamcinolone acetonide in an immunocompetent patient. Jpn J Ophthalmol 52:407–425
  6. Park YS, Byeon SH (2008) Cytomegalovirus retinitis after intravitreous triamcinolone injection in a patient with central retinal vein occlusion. Korean J Ophthalmol 22(2):143–144